T Nation

Problems After First Injection


Okay, so I did my first injection of my 12 week cycle of test-e today. This is my first time using gear.

250mg test-E, next 10 weeks will be 500mg/week, then last week will be 250 again.

During the injection everything was going fine, shortly after, I got cold sweats, dizziness, and even my hearing went a little out of wack. This only lasted for a very brief moment of time, maybe a minute or so. Im guessing this is most likley due to stress, and purly phycological since im terrified of needles. Anyone have any thoughts?


Dude, dont sweat it, it will get better. Trust me. Soon you will find yourself looking forward to your injection times.

I will not say this is normal, but at least for you and I it is. I actually darn near passed out my first injection and you were almost there. It will get better.

A couple of tips for you. Never stand up when you do your injection. Follow this until you are very very confident in your injection. Secondly, which goes with the first, if you are sitting down your muscle will be in a relaxed state which will aid in less soreness. Also, always aspirate and dont do your injections in the restroom. Believe it or not, the restroom is one of the least clean places in your home.

good luck


Yeah, that's exactly what my supplier (also a long time user) had told me. That it's only bad the first time, and after a while you will actually look forward to the day you get to take your next injection.


HA! I actually passed out after my first injection. Once you get good at it it'll be no problem. It's purely psychological. The technique is big though, you hesitate when you are nervous you can fuck up and move the needle too much etc... that causes serious pain.


Well, suprisingly I have very little pain. It's only been a few hours and I feel very slight pain when I am sitting, other then that I am fine. I sure am glad that this has happened to others and it's nothing to be worried about. I appreciate the quick responses, thanks.


Remember to breath, my first couple of injections I unkowingly held my breath the whole time, lol.


"Dude, dont sweat it, it will get better. Trust me. Soon you will find yourself looking forward to your injection times."

You sound like a junkie.


Don't mind Diana Bolann.

He once passed out after I told him N*SYNC broke up.



Just a couple of things to add. Be sure to split that 500mg/wk into two sepertate injections.

Like everyone said, things will only get simpler and you likley felt just as thought you thought you would in your head. Ill and light headed.

Also to take 250 mg your first week and well as last makes no sense at all. Run 500 a week throughout.


Call it what you want. It was my attempt to let the OP know that everything was fine and will get better...guess you just don't understand


Shit I pass out every time I hear NSYNC.


FYI this "Stiddy" clown has been trolling for a flame war in every thread I have seen him post.


I think you are talking about Marry Poppins. Stiddy seems alright.